Alert archive / Maine / Gale Warnings in 2011

Gale Warning 9, NWS Gray, ME

February 14, 2011

NWS Gray, ME issued this gale warning at Feb 14, 2011, 2:45 AM EST. It took effect at Feb 14, 2011, 9:00 AM EST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2011, 2:45 AM EST (07:45 UTC)
In effect from
Feb 14, 2011, 9:00 AM EST
Expired
Feb 15, 2011, 9:34 PM EST
In force
37 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WHUS71 KGYX 140745
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
245 AM EST MON FEB 14 2011

ANZ150>154-142245-
/O.UPG.KGYX.SC.Y.0019.000000T0000Z-110215T1200Z/
/O.NEW.KGYX.GL.W.0009.110214T1400Z-110215T1800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
245 AM EST MON FEB 14 2011

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST TUESDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
6 follow-up statements
881 
WHUS71 KGYX 141950
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
250 PM EST MON FEB 14 2011

ANZ150>154-150300-
/O.EXT.KGYX.GL.W.0009.000000T0000Z-110216T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
250 PM EST MON FEB 14 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY. 

ALTHOUGH SOUTHWEST WINDS WILL INCREASE TO NEAR GALE FORCE LATE
THIS AFTERNOON...THE STRONGEST WINDS WILL OCCUR BEHIND A COLD
FRONT LATE THIS EVENING THROUGH TUESDAY MORNING. NORTHWEST WILL
GUST AS HIGH AS 40 OR 45 KTS OUTSIDE OF THE BAYS...WITH GUSTS OF
35 KTS OR SO IN THE BAYS.  SEAS WILL ALSO INCREASE TO 6 TO 10 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
986 
WHUS71 KGYX 142350
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
650 PM EST MON FEB 14 2011

ANZ150>154-151500-
/O.CON.KGYX.GL.W.0009.000000T0000Z-110216T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
650 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

WINDS SHIFT TO THE NORTHWEST THIS EVENING AND QUICKLY INCREASE TO
20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS OVER THE BAYS AND
INCREASE TO 25 TO 40 KNOTS WITH OCCASIONAL GUSTS UP TO 50 KNOTS
OVER THE REST OF THE WATERS. THESE WINDS WILL CONTINUE TUESDAY
WITH A SLIGHT DECREASE IN WIND SPEEDS AND GUSTS IN THE AFTERNOON.
SEAS WILL RANGE UP TO 5 FEET OVER THE BAYS AND 10 FEET OVER THE
OPEN WATERS. FREEZING SPRAY WILL DEVELOP LATE TONIGHT AND CONTINUE
THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
973 
WHUS71 KGYX 151245
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
745 AM EST TUE FEB 15 2011

ANZ150>154-160000-
/O.CON.KGYX.GL.W.0009.000000T0000Z-110216T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
745 AM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

NORTHWESTERLY GALES WILL CONTINUE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
829 
WHUS71 KGYX 151946
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
246 PM EST TUE FEB 15 2011

ANZ150>154-160000-
/O.CON.KGYX.GL.W.0009.000000T0000Z-110216T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
246 PM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

NORTHWESTERLY GALES WILL CONTINUE TO GRADUALLY DIMINISH THROUGH
EARLY THIS EVENING...BUT WILL PERSIST TO SHORTLY AFTER SUNSET.
AREAS OF FREEZING SPRAY WILL ALSO CONTINUE INTO THIS EVENING. SEAS
OF 5 TO 8 FT WILL LIKELY NOT BEGIN TO DIMINISH UNTIL LATE TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
465 
WHUS71 KGYX 152336
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
636 PM EST TUE FEB 15 2011

ANZ150>154-160300-
/O.EXT.KGYX.GL.W.0009.000000T0000Z-110216T0300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
636 PM EST TUE FEB 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. 

NORTHWESTERLY GALES WILL CONTINUE TO GRADUALLY DIMINISH THROUGH
THIS EVENING. AREAS OF FREEZING SPRAY WILL ALSO CONTINUE THIS
EVENING. SEAS OF 4 TO 8 FT WILL LIKELY NOT BEGIN TO DIMINISH
UNTIL LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
266 
WHUS71 KGYX 160234
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
934 PM EST TUE FEB 15 2011


ANZ150>154-161000-
/O.CAN.KGYX.GL.W.0009.000000T0000Z-110216T0300Z/
/O.NEW.KGYX.SC.Y.0020.110216T0234Z-110216T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
934 PM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

NORTHWESTERLY WINDS OF 10 TO 20 KT...WITH GUSTS BETWEEN 25 AND 30 KT...WILL
CONTINUE TO DIMINISH OVERNIGHT. SEAS WILL AVERAGE 2 TO 4 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 13, 9:48 PM EST, 4 hours 57 minutes earlier.

Area forecast discussion, Feb 13, 9:48 PM EST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
948 PM EST SUN FEB 13 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES TONIGHT AND INTO
NORTHERN NEW ENGLAND ALONG THE CANADIAN BORDER ON MONDAY. SOME
LIGHT SNOW WILL BEGIN TONIGHT AND LAST THROUGH MONDAY BUT WILL BE
CONFINED MAINLY TO FAR NORTHERN AREAS. A COLD FRONT PUSHES THROUGH
MONDAY NIGHT WITH COLDER WEATHER FOR TUESDAY. HIGH PRESSURE MOVES
INTO THE REGION TUESDAY NIGHT THEN OFF THE COAST ALLOWING FOR A
WARMING TREND FOR THE REST OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WILL UPDATE TO INPUT LATEST OBSERVED DATA. WILL INCREASE THE CHC
OF PRCP OVERNIGHT...MORE SO ACROSS NRN ZONES. SHOULD BE CLOUDY
OVERNIGHT WITH THE BEST CHC FOR -SN OR -SHSN ACROSS THE MORE NRN
ZONES WITH THE TRACK OF THE SFC LOW AND UPR LVL SUPPORT HEADING
FOR THE NRN TIER OF ZONES WHERE SOME LGT ACCUMULATION PSBL. STILL
SOME WRM AIR ADVECTION COULD PRODUCE SLGT CHC TO CHC -SN ACROSS
SRN ZONES OVERNIGHT. THE MID COAST COULD SEE -SN OR -RN OVERNIGHT
AS SW FLOW HAS PUSHED TEMPS ABOVE FREEZING AND THEY MAY STAY THAT
WAY THRU THE NGT. WITH CLOUDS AND SW WINDS TEMPS WON'T DROP MUCH,
IF ANY, OVERNIGHT. WARMER AIR ADVECTING OVER THE DENSE CD SNOW
PACK MAY RESULT IN SOME LGT F LATER TNGT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
HAVE ADJUSTED THE CHC OF PRCP UP A BIT ACROSS THE FCST AREA AND
ALSO ADJUSTED PRCP TYPE TO ACCOUNT FOR WRM AIR SURGING IN FOR THE
MORNING INTO MIDDAY /AS INDICATED BY THICKNESS FCSTS AND TEMP
FCSTS AT H8 AND H9/ THEN TURNING COLDER DURING THE AFTERNOON FROM
NW TO SE. RAISED TEMPS A BIT FOR THE MID COAST WHERE SW FLOW
ALREADY PUSHING TEMPS ABOVE FREEZING AND WRM AIR SHOULD CONT TO
MOVE IN MONDAY.

PREVIOUS DISCUSSION...
LOW PRESSURE MOVES ACROSS FAR NORTHERN NEW ENGLAND ON
MONDAY...NEAR THE CANADIAN BORDER. MOST OF THE PRECIPITATION WITH
THIS LOW WILL STAY ALONG AND TO THE NORTH OF THE TRACK OF THE
LOW...WHICH MEANS MOST OF OUR AREA WILL NOT SEE SIGNIFICANT
AMOUNTS. HOWEVER...FAR NORTHERN NEW HAMPSHIRE AND FAR NORTHWEST
MAINE COULD SEE 3 TO 6 INCHES OF SNOWFALL FROM TONIGHT THROUGH
MONDAY. HAVE NOT ISSUED A WINTER WEATHER ADVISORY DUE TO THE LOW
PROBABILITY OF MEETING THE 24 HOUR ADVISORY CRITERIA OF 6 INCHES
OVER A WIDESPREAD AREA.

TEMPERATURES IN THE SOUTHERN PART OF THE AREA WILL WARM UP NICELY
ON MONDAY AS WARM AIR SURGES IN SOUTH OF THE LOW AND AHEAD OF THE
ADVANCING COLD FRONT. EXPECT TO SEE WIDESPREAD 40S SOUTH OF THE
MOUNTAINS. EVEN NORTHERN MOST AREAS COULD STILL REACH THE 30S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SFC LOW TRACKING EAST ACROSS THE MARITIMES WILL SHIFT WINDS TO N
AND SHOULD SEE UPSLOPE THROUGH THE NIGHT WITH SOME ADDL ACCUMS
POSSIBLE. COLDER AIR SHOULD FILTER IN QUICKLY IN THIS N FLOW...AS
LOW TO THE EAST CONTINUES TO DEVELOP...AND HIGH PRES BUILDS IN TO
OUR W. PRES GRAD WILL CONTINUE TO INCREASE A BIT DURING THE
DAY...PROVIDING A COLD AND BLUSTERY DAY...ALTHOUGH AIR MASS WILL
BE QUITE DRY...SO SKIES AWAY FORM THE MTNS SHOULD BE MAINLY
SUNNY...WITH SOME CLOUDS AND FLURRIES IN THE MTNS.

LARGE SCALE RIDGING ALOFT...SOMETHING WE HAVE NOT SEEN MUCH OF
THIS WINTER...MOVES IN FOR MID TO LATE WEEK...WITH GENERALLY FAIR
SKIES AND MUCH MILDER CONDITIONS...WITH HIGHS AROUND 40 ON
WED...AND WELL INTO THE 40S ON THU. FRI ALSO LOOKS MILD...BUT
COULD SEE OVERRUNNING PRECIP...AS RIDGE BEGIN TO BREAK DOWN FROM
THE WEST...PRODUCING ANOTHER SFC LOW TRACKING FROM W TO E FRI
NIGHT INTO SAT.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY/...VFR WILL LOWER TO MVFR OR POSSIBLY
IFR OVERNIGHT ALONG WITH SOME LGT F AS WARM ADVECTION OVER THE CD
SNOW PACK BRINGS GRADUALLY LOWERING CIG AND VSBY ALONG WITH SLGT
CHC TO PSBL CHC -SN. CONDITIONS WILL SLOWLY IMPROVE ON MONDAY AS
SW FLOW PICKS UP SOME AND WRM AIR ADVECTION SHUTS OFF WITH COLDER
AIR FILTERING IN DURING THE AFTERNOON.

LONG TERM...ANY FLIGHT RESTRICTIONS EXPECTED TO LIFT MON
EVENING...WITH VFR THROUGH MOST OF THE WEEK. EXPECTING GUSTY N-NW
WINDS DURING THE DAY ON TUE.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH MONDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA. CONT TO SEE OCCASIONAL GUSTS UP TO 40 KT AT MISM1
BUT WILL HOLD OFF ON A GLW AS GUSTS NOT FREQUENT ENOUGH. THE SCA
REMAINS IN PLACE AS WINDS SHOULD EASE UP OVERNIGHT AS THE SW PRES
GRADIENT RELAXES A BIT. SW FLOW INCREASES A BIT ON MONDAY AS THE
GRADIENT TIGHTENS WITH THE SFC LOW TRACKING ACROSS FAR NRN NEW
ENGLAND. SEAS HAVE COME UP QUICKLY THIS EVENING AND WILL STAY
AROUND OR ABOVE 5 FT THRU THE SHORT TERM.

LONG TERM...POSSIBLE N-NW GALES MON NIGHT INTO TUE WITH A BRIEF
BREAK IN WINDS AROUND MID-WEEK...THEN SCA SW WINDS EXPECTED FOR
THE LATTER PART OF THE WEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Feb 13, 3:29 PM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
329 PM EST SUN FEB 13 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-142030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
329 PM EST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-142030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
329 PM EST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTHWEST GALES ARE POSSIBLE MONDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:04 PM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more19 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.